Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 22, 2014, 03:20:21 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650163
  • Total Topics: 49630
  • Online Today: 192
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Anybody Here on Intelence (Etravarine)?  (Read 1050 times)

0 Members and 1 Guest are viewing this topic.

Offline northernguy

  • Member
  • Posts: 1,347
Anybody Here on Intelence (Etravarine)?
« on: May 31, 2012, 01:54:53 AM »
I was discussing with the clinic pharmacist my options for getting off Atripla, he suggested switching out the Sustiva component for Nevirapine or Etravarine.  That kind of surprised me, as I thought it was saved for resistance cases.  Anybody here on it, are there many sides?
Apr 28/06 cd4 600 vl 10,600 cd% 25
Nov 8/09 cd4 510 vl 49,5000 cd% 16
Jan 16/10 cd4 660 vl 54,309 cd% 16
Feb 17/10 Started Atripla
Mar 7/10 cd4 710 vl 1,076 cd% 21
Apr 18/10 cd4 920 vl 268 cd% 28
Jun 19/10 cd4 450 vl 60 cd% 25
Aug 15/10 cd4 680 vl 205 cd% 27
Apr 3/11 cd4 780 vl <40 cd% 30
Jul 17/11 cd4 960 vl <40 cd%33
April 15/12 cd4 1,010 vl <40 cd% 39
April 20/12 Switched to Viramune + Truvada
Aug 2/12 cd4 1040, vl <40, cd% 38
Oct 19 cd4 1,110 vl <40 cd% 41

Offline nomatterhow

  • Member
  • Posts: 48
Re: Anybody Here on Intelence (Etravarine)?
« Reply #1 on: May 31, 2012, 05:52:30 AM »
i am on intelence , not many side effects , just the usual ones (some  belly ache , diarrhea etc)  ... its just a HUGE pill , kinda hard to swallow sometimes


Online buginme2

  • Member
  • Posts: 3,294
Re: Anybody Here on Intelence (Etravarine)?
« Reply #2 on: May 31, 2012, 11:07:49 AM »
he suggested switching out the Sustiva component for Nevirapine or Etravarine.

Etavirine is a newer NNRTI.  Resistance to other NNRTI's doesn't seem to cause resistance to Etavirine so it is "saved" usually until you need it.

Nevirapine is an older NNRTI, it just became generic in the US (last week I think) so it would be much cheaper.  It has some issues that need to be monitored for such as rash and hepatoxicity.  However bigger concern is a study that showed a higher death rate in patients taking nevirapine versus those taking Sustiva.
http://aids-clinical-care.jwatch.org/cgi/content/full/2012/521/1

Don't be fancy, just get dancey

Offline simpleguy

  • Member
  • Posts: 67
Re: Anybody Here on Intelence (Etravarine)?
« Reply #3 on: June 01, 2012, 07:06:33 PM »
I was on Intelence for about a year, until a few months ago where I switched to Edurant. I was allowed Intelence because of troubles with tolerating other first line meds, like Sustiva, Kaletra and Rayataz, and not because of resistance mutations. The first 2-3 weeks was a breeze, but slowly my tummy would start to bloat and I eventually developed constipation. However that was relieved by taking Lactulose, which softens bowel contents and helps the passage of stuff in your intestines. Besides from that, I didn't feel a thing - no side effects like headaches or feeling dizzy. The only thing that eventually started to annoy me, was the need for taking it with food twice daily. Oh, and then sometimes I would almost choke on the pills! They're big and chalky.
« Last Edit: June 01, 2012, 09:00:02 PM by simpleguy »
2008 JUL: Sustiva OCT: Rayataz DEC: Kaletra 2009 Off meds 2011 Intelence 2012+ Complera

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.